# SDR SWIA201438242

- Difficulty date: June 5, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LT SIDE OF ACFT SKIN, AFT AND BELOW BAGGAGE DOOR,  BS 589, S22-23L.  C-CHECK, REPAIRED IAW SRM.
